Ive been taking klonopin for over a year now... 0.5mg I have been suffering from constipation... anyone knows if this is a possible side effect of klonopin?
- Klonopin Information for Consumers
- Klonopin Information for Healthcare Professionals (includes dosage details)< / span>
- Side Effects of Klonopin (detailed)< / span>
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I started a small dose of Wellbutrin (not SR or XL) a week ago and the only unpleasant side effect I have is constipation (with upper GI discomfort). ...
3 answers • 3 May 2012
2 answers • 5 May 2012
... unknown side effect of this drug? Are there any lingering side effects after stopping the drug?
1 answer • 30 Sep 2012
... effect). Anyone else have this side effect and if yes how did you handle it? Stool softeners including magnesium citrate do not help. Thanks!
4 answers • 23 Apr 2014
I take Gilenya since January 2014. I would like to know if any other users suffer from chronic constipation and/or digestive problems since thay ...
1 answer • 17 Oct 2014